# SDR DALA2022070504624

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 53,526 hours, 36,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHT LENS IS MISSING AT ROW 25. MAINTENANCE INSTALLED THE CEILING LIGHT LENS COVER AT ROW 25 PER IPC 33-51-08-01, ITEM 35 40-45. (LP #8930838)
